I was on armour but was switched to synthroid and I was on synthroid for appx 1 year. I really like everything about the synthroid but 2 months into the switch I had acne or allergic reaction induced by something in the synthroid. Switched to the generic same acne like symptoms on my face. I had gone to 4 dermatologist all dx me with adult acne? Well, I never had acne until the switch but I continued to fight the battle and stayed on the synthroid. After my 1 year anniversary on the synthroid my face was all scared up so i asked the doctor to see what would happened in I switched by to armour. Within a month the acne disappeared but I started to gain weight, and have psorriasis on my head which disappeared when I was on synthroid. So, the pro's being on armour no more acne on the face = con's i don't have the energy, weight control, psorriasis like welts on scalp. I really miss synthroid because my moods stayed leveled, no psorriasis like symptoms in my scalp, my weight was easy to control and lose if I gained weight from eating too much. I felt normal? What do I do?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.